MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ASCENDA

MEDTRONIC NEUROMODULATION ASCENDA
Model Number 8780
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a health care provider (hcp) via a device manufacturer representative regarding a patient receiving morphine (30 mg/ml at 2.4 mg/day) via an implantable infusion pump.It was reported that the catheter stylet had torn through the catheter lumen during an implantation surgery on (b)(6) 2018.A new catheter was opened and used, and the surgery was successfully completed.No signs or symptoms were reported.There were no known environmental, external or patient factors which may have led or contributed to the issue.The patient's status at the time of the report was alive - no injury.The issue was considered resolved.No further complications were reported.

Brand Name
ASCENDA
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
MDR Report Key7476037
Report Number3007566237-2018-01300
Device Sequence Number11091233
Product Code LKK
UDI-Device Identifier00643169783027
UDI-Public00643169783027
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2020
Device Model Number8780
Device Catalogue Number8780
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR